# SDR GTIA2016022701474

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 5,749 hours, 2,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR DAMPER CYLINDER LOW PRESSURE. SERVICED L-1 DOOR WITH NITROGEN IAW AMM 52-10-00-614-001-A.
